# SDR DALA2025040702650

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0893749) CORROSION FLOOR BEAM LOCATED BS986.5 AND LBL 43 AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986.5 AND LBL 43 AT AFT GALLEY AREA AS PER B737-800 SRM 53-70-2R PROCEDURE 6 REPAIR 6.
